Alert archive / New Mexico / High Wind Warnings in 2009

High Wind Warning 8, NWS Albuquerque, NM

March 10, 2009

NWS Albuquerque, NM issued this high wind warning at Mar 10, 2009, 4:16 AM MDT. It took effect at Mar 10, 2009, 9:00 AM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 10, 2009, 4:16 AM MDT (10:16 UTC)
In effect from
Mar 10, 2009, 9:00 AM MDT
Expired
Mar 10, 2009, 6:00 PM MDT
In force
9 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KABQ 101016
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
416 AM MDT TUE MAR 10 2009

...WINDY CONDITIONS TODAY FROM THE SANGRE DE CRISTO AND SANDIA AND
MANZANO MOUNTAINS EASTWARD ACROSS THE EAST CENTRAL AND NORTHEAST 
PLAINS...

.AN UPPER LEVEL TROUGH WILL SWING ACROSS THE CENTRAL ROCKIES
TODAY...ALLOWING WINDS TO QUICKLY INCREASE OVER MUCH OF CENTRAL
AND EASTERN NEW MEXICO. WINDS ARE EXPECTED TO BE STRONGEST AROUND
NOON...AND WILL GRADUALLY DECREASE IN SPEED THROUGH THE REMAINDER
OF THE AFTERNOON.

NMZ011-101800-
/O.UPG.KABQ.HW.A.0003.090310T1500Z-090311T0000Z/
/O.NEW.KABQ.HW.W.0008.090310T1500Z-090311T0000Z/
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
INCLUDING THE CITY OF...MORIARTY/ESTANCIA
416 AM MDT TUE MAR 10 2009

...HIGH WIND WARNING IN EFFECT FROM 9 AM THIS MORNING TO 6 PM MDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM
MDT THIS EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 40 MPH WILL BECOME
WEST NORTHWEST AND INCREASE TO BETWEEN 30 AND 40 MPH WITH GUSTS UP
TO 55 MPH AFTER 900 AM. WINDS ARE EXPECTED TO BE STRONGEST AROUND 
NOON TODAY THEN GRADUALLY DIMINISH AS THE AFTERNOON PROGRESSES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS
ARE IMMINENT OR HIGHLY LIKELY.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WARNING
AREA. BE ALERT TO SUDDEN GUSTS OF WIND WHICH MAY CAUSE YOU TO LOSE
CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS
WINDS WHEN DRIVING ON NORTH SOUTH OR EAST WEST ORIENTED ROADS.

&&

$$

NMZ004>007-010-012-013-018-020-021-101800-
/O.CON.KABQ.WI.Y.0016.090310T1500Z-090311T0000Z/
SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS-HARDING COUNTY-
FAR NORTHEAST PLAINS-SANDIA/MANZANO MOUNTAINS-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-DE BACA COUNTY-
ROOSEVELT COUNTY-CURRY COUNTY-
INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE...
LAS VEGAS/RATON...ROY...CLAYTON...SANDIA PARK/CEDAR CREST...
SANTA ROSA...TUCUMCARI...FORT SUMNER...PORTALES...CLOVIS
416 AM MDT TUE MAR 10 2009

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM
MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM
MDT THIS EVENING. 

SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS UP TO 35 MPH WILL BECOME
WEST NORTHWEST AND INCREASE TO BETWEEN 25 AND 35 MPH WITH GUSTS UP
TO 45 MPH AFTER 900 AM. THE STRONGEST WINDS ARE EXPECTED BETWEEN
NOON AND 400 PM...AND THEN GRADUALLY DIMINISH THROUGH SUNSET. AREAS
OF BLOWING DUST ARE POSSIBLE WHICH WILL REDUCE VISIBILITY AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

GUYER
2 follow-up statements
000 
WWUS75 KABQ 101719
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1119 AM MDT TUE MAR 10 2009

...WINDY CONDITIONS CONTINUING THIS AFTERNOON FROM THE SANGRE DE CRISTO AND
SANDIA AND MANZANO MOUNTAINS EASTWARD ACROSS THE EAST CENTRAL AND
NORTHEAST PLAINS...

.AN UPPER LEVEL TROUGH WILL CONTINUE TO SWING ACROSS THE CENTRAL
ROCKIES THIS AFTERNOON...ALLOWING STRONG WEST AND NORTHWEST WINDS TO
PERSIST OVER MUCH OF CENTRAL AND EASTERN NEW MEXICO. WINDS WILL BE
STRONGEST EARLY THIS AFTERNOON.

NMZ011-110000-
/O.CON.KABQ.HW.W.0008.000000T0000Z-090311T0000Z/
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
INCLUDING THE CITY OF...MORIARTY/ESTANCIA
1119 AM MDT TUE MAR 10 2009

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS
EVENING. 

NORTHWEST WINDS WILL CONTINUE AT SPEEDS FROM 30 TO 40 MPH WITH
GUSTS TO 55 MPH THROUGH THE AFTERNOON. OCCASIONALLY...GUSTS COULD REACH
AROUND 60 MPH DURING THE NOON HOUR AND EARLY AFTERNOON. SPEEDS
WILL DECREASE QUICKLY AT SUNSET. BLOWING DUST WILL DROP VISIBILITY
BELOW 1 MILE AT TIMES IN DUST PRONE LOCATIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS
ARE IMMINENT OR HIGHLY LIKELY.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WARNING
AREA. BE ALERT TO SUDDEN GUSTS OF WIND WHICH MAY CAUSE YOU TO
LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO
CROSS WINDS WHEN DRIVING ON NORTH SOUTH OR EAST WEST ORIENTED
ROADS.

&&

$$

NMZ004>007-010-012-013-018-020-021-110000-
/O.CON.KABQ.WI.Y.0016.000000T0000Z-090311T0000Z/
SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS-HARDING COUNTY-
FAR NORTHEAST PLAINS-SANDIA/MANZANO MOUNTAINS-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-DE BACA COUNTY-
ROOSEVELT COUNTY-CURRY COUNTY-
INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE...
LAS VEGAS/RATON...ROY...CLAYTON...SANDIA PARK/CEDAR CREST...
SANTA ROSA...TUCUMCARI...FORT SUMNER...PORTALES...CLOVIS
1119 AM MDT TUE MAR 10 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING. 

WEST AND NORTHWEST WINDS WILL CONTINUE AT SPEEDS FROM 25 AND 35
MPH WITH GUSTS FROM 45 TO 50 MPH. THE STRONGEST WINDS WILL OCCUR
FROM EARLY TO MID AFTERNOON...THEN SPEEDS WILL GRADUALLY DECREASE THROUGH
SUNSET. BLOWING DUST WILL DROP VISIBILITY BELOW 1 MILE AT TIMES IN
DUST PRONE LOCATIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

44
000 
WWUS75 KABQ 102352
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
552 PM MDT TUE MAR 10 2009

NMZ011-110100-
/O.EXP.KABQ.HW.W.0008.000000T0000Z-090311T0000Z/
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
INCLUDING THE CITY OF...MORIARTY/ESTANCIA
552 PM MDT TUE MAR 10 2009

...HIGH WIND WARNING WILL EXPIRE AT 6 PM MDT THIS EVENING...

THE HIGH WIND WARNING WILL EXPIRE AT 6 PM MDT THIS EVENING. 

WIDESPREAD DANGEROUS WIND SPEEDS ARE NO LONGER EXPECTED.

EXPECT LOCAL GUSTS TO 40 MPH THROUGH SUNSET.

$$

NMZ004>007-010-012-013-018-020-021-110100-
/O.EXP.KABQ.WI.Y.0016.000000T0000Z-090311T0000Z/
SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS-HARDING COUNTY-
FAR NORTHEAST PLAINS-SANDIA/MANZANO MOUNTAINS-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-DE BACA COUNTY-
ROOSEVELT COUNTY-CURRY COUNTY-
INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE...
LAS VEGAS/RATON...ROY...CLAYTON...SANDIA PARK/CEDAR CREST...
SANTA ROSA...TUCUMCARI...FORT SUMNER...PORTALES...CLOVIS
552 PM MDT TUE MAR 10 2009

...WIND ADVISORY WILL EXPIRE AT 6 PM MDT THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 6 PM MDT THIS EVENING. 

EXPECT LOCAL GUSTS TO 40 MPH THROUGH SUNSET.

$$

SHY

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this high wind warning went out at Mar 10, 3:27 AM MDT, 49 minutes earlier.

Area forecast discussion, Mar 10, 3:27 AM MDT, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
327 AM MDT TUE MAR 10 2009

.DISCUSSION...
MAIN FORECAST CHANGES WERE MADE TO WEDNESDAY THROUGH FRIDAY NIGHT
WITH ONLY MINOR TWEAKS TODAY. THE LATEST WATER VAPOR LOOP SHOWS THE
SUBTROPICAL UPPER LEVEL MOISTURE PLUME WITHIN THE 700-300MB LAYER
ADVANCING SLOWLY NE ACROSS THE SE HALF OF NM. A 500MB TROUGH AXIS
WAS MOVING EAST THRU THE CENTRAL ROCKIES WITH AN ASSOCIATED DEEP
COLD CORE AROUND -38C. THE 00Z KSLC RAOB INDICATED WEAK BACKING
WITHIN THE 800MB-600MB LAYER...SUGGESTING THE TROUGH WILL ADVANCE
ONLY SLIGHTLY FARTHER SE TOWARD NW NEW MEXICO. THE 00Z NAM/GFS ALSO
SUPPORT PRECIP SLIDING FAR NE THRU CENTRAL COLORADO...THEREFORE
HAVE RELEGATED HIGHEST CHANCE POPS TO THE WEST SLOPES OF THE SAN
JUAN MTNS AND THE FAR NORTHERN SANGRES.

THE OTHER STORY TODAY WILL BE THE WIND IN THE EASTERN PLAINS. HAVE
OPTED TO UPGRADE HIGH WIND WATCH TO A WARNING FOR NMZ011 MAINLY
AROUND THE KCQC AREA. 00Z BUFKIT SOUNDINGS OVER NMZ005 AT KLVS SHOW
50-60 KNOT WINDS WITHIN A WEAK INVERSION AROUND 650MB BUT THE FLOW
IS NOT LAMINAR ENOUGH TO SUPPORT STRONG MOUNTAIN WAVE DEVELOPMENT.
A STRONG SURFACE FRONTAL BOUNDARY CURRENTLY MOVING SOUTH THRU SE
COLORADO WILL ALSO COMPLICATE WINDS FOR NMZ008...HOWEVER WILL KEEP
ADVISORY THERE SINCE 7.5KM LOCAL WRF DOES SHOW A BRIEF WESTERLY
DRY PUNCH FOR A FEW HOURS AHEAD OF THE FRONTAL PASSAGE.

THIS FRONTAL BOUNDARY WILL THEN WAFFLE OVER THE EASTERN PLAINS INTO
FRIDAY...RETURNING TEMPS 10 TO 15 DEGREES BELOW NORMAL. THE 00Z GFS
AND ECMWF ARE COMING INTO BETTER AGREEMENT ON A POTENT H5 LOW TO
DEVELOP OVER AZ AND SLIDE SLOWLY EAST ACROSS NM FRIDAY THROUGH SAT.
RAISED POPS TO CHANCE ACROSS MUCH OF THE NORTHERN MTNS AND EASTERN
PLAINS SINCE LOW LEVEL AND UPPER LEVEL DYNAMICS APPEAR TO BE RATHER
FAVORABLE FOR A WIDESPREAD RAIN/SNOW EVENT FOR THE FORECAST AREA.
GUYER

&&

.AVIATION...
SHORT WAVE CROSSING THROUGH COLORADO AT THE PRESENT TIME. SURFACE
COLD FRONT DRAPED OVER OKLAHOMA PANHANDLE ACROSS SOUTHEAST COLORADO
WESTWARD THROUGH FOUR CORNERS REGION AT 09Z. EXPECT WDLY SCT TO
SCT MVFR CIGS AND VSBYS IN -SHRASN ALONG WITH OCNL MTN OBSCURATIONS
OVER NORTHERN MOUNTAINS WITH ISOLD IFR CONDITIONS IN SHSN NEAR THE
COLORADO BORDER. WESTERLY WIND GUSTS TO 40 OR 45KT ALONG AND EAST
OF CENTRAL MOUNTAIN CHAIN SHOULD DIMINISH BETWEEN 21Z-23Z AS SHORT
WAVE EXITS AND SURFACE FRONT DROPS INTO NORTHEAST NEW MEXICO.

NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z.

&&

.FIRE WEATHER...
STARTING TO LOOK LIKE ANOTHER MARGINAL FIRE WEATHER DAY FOR
EASTERN NEW MEXICO. WHILE BEST MOUNTAINTOP WINDS ARE FORECAST
BETWEEN 15Z AND 20Z...MINIMUM HUMIDITIES MAY NOT REACH 15 PERCENT
UNTIL THE AFTERNOON. SURFACE COLD FRONT MAY DIP INTO FAR NORTHEAST
BY MID AFTERNOON...REDUCING THE POTENTIAL FOR AN EXTENDED PERIOD
OF CRITICAL CONDITIONS. HOWEVER...DO EXPECT SEVERAL HOURS OF WINDS
EXCEEDING CRITERIA IN AREAS WHERE FORECAST FIRE DANGER IS HIGH...
ESPECIALLY OVER PORTIONS OF HARDING...EASTERN SAN MIGUEL...GUADALUPE
AND QUAY COUNTIES.

THE SURFACE FRONT WILL BEGIN TO IMPACT EASTERN NEW MEXICO TONIGHT
AND WEDNESDAY...WHILE AN UPPER LOW PRESSURE SYSTEM DEVELOPS OVER THE
GREAT BASIN AND ARIZONA WEDNESDAY.  AN UNSETTLED WEATHER PATTERN
WITH COOLER THAN NORMAL TEMPERATURES IS SHAPING UP FOR THE REMAINDER
OF THE WORK WEEK INTO THE WEEKEND...ESPECIALLY IN THE EAST...ENDING
CONCERNS FOR CRITICAL FIRE WEATHER CONDITIONS FOR THE REST OF THE
WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  53  23  60  30 /   5   0   0  10
GALLUP..........................  49  18  58  27 /   0   0   0  20
GRANTS..........................  53  16  58  26 /   0   0   0  20
GLENWOOD........................  62  29  66  30 /   0   0   5   0
CHAMA...........................  40  12  49  21 /  50   0   0  10
LOS ALAMOS......................  45  26  49  29 /  10   0   0  20
RED RIVER.......................  38  10  45  19 /  30   0   0   5
TAOS............................  47  17  52  21 /   5   0   0  10
SANTA FE........................  50  20  51  24 /   0   0   0  20
SANTA FE AIRPORT................  53  22  53  27 /   0   0   0  20
ESPANOLA........................  55  19  58  25 /   0   0   0  10
ALBUQUERQUE HEIGHTS.............  55  31  59  36 /   0   0   0  10
ALBUQUERQUE VALLEY..............  57  28  60  32 /   0   0   0   5
ALBUQUERQUE FOOTHILLS...........  53  28  57  32 /   0   0   0  10
ALBUQUERQUE WEST MESA...........  57  28  59  34 /   0   0   0  10
SOCORRO.........................  64  30  60  33 /   0   0   0  10
SANDIA PARK/CEDAR CREST.........  49  23  49  25 /  10   0   0  20
MORIARTY/ESTANCIA...............  54  22  53  27 /   0   0   0  20
CARRIZOZO.......................  61  32  59  32 /   0   0   5  20
RUIDOSO.........................  54  28  52  25 /   0   0  10  30
RATON...........................  58  16  50  21 /   0   0   0   5
LAS VEGAS.......................  54  20  44  21 /   0   0   0   5
ROY.............................  58  19  43  21 /   0   0   0   0
CLAYTON.........................  64  19  45  21 /   0   0   0   5
SANTA ROSA......................  66  27  52  27 /   0   0   0  10
TUCUMCARI.......................  65  23  50  25 /   0   0   0   5
FORT SUMNER.....................  69  29  51  30 /   0   0   5  10
CLOVIS..........................  68  33  46  27 /   0   0  10  10
PORTALES........................  70  32  48  26 /   0   0  10  10
ROSWELL.........................  74  39  53  31 /   0   0  10  20

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 11 AM THIS MORNING TO 7 PM MDT THIS EVENING
FOR THE FOLLOWING ZONES...NMZ104-108.

WIND ADVISORY FROM 9 AM THIS MORNING TO 6 PM MDT THIS EVENING FOR
THE FOLLOWING ZONES...NMZ004>007-010-012-013-018-020-021.

HIGH WIND WARNING FROM 9 AM THIS MORNING TO 6 PM MDT THIS EVENING
FOR THE FOLLOWING ZONES...NMZ011.

&&

GUYER
Hazardous weather outlook, Mar 9, 10:12 PM MDT, 6 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1012 PM MDT MON MAR 9 2009

NMZ001>021-026-101200-
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
1012 PM MDT MON MAR 9 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

FOR TUESDAY...A HIGH WIND WATCH IS IN EFFECT FROM TUESDAY MORNING
THROUGH AFTERNOON FOR THE EAST CENTRAL PLAINS. EXPECT SUSTAINED
WINDS TO 40 MPH WITH GUSTS TO 60 MPH DEVELOPING. A WIND ADVISORY
IS ALSO IN EFFECT...FOR THE SANGRE DE CRISTO AND SANDIA-MANZANO
MOUNTAINS EAST TO THE TEXAS LINE. EXPECT SUSTAINED WINDS TO 35 MPH
WITH GUSTS TO 50 MPH DEVELOPING. A FIRE WEATHER WATCH REMAINS IN
EFFECT FOR THE NORTHEAST HIGHLANDS AND ADJACENT PLAINS...THE
SANDIA-MANZANO AND GALLINAS MOUNTAINS...AND THE EASTERN PLAINS
FROM LATE TUESDAY MORNING THROUGH EARLY TUESDAY EVENING. EXPECT
GUSTY WINDS AND VERY LOW HUMIDITIES.

FOR WEDNESDAY AND THURSDAY...NO HAZARDOUS WEATHER IS EXPECTED AT
THIS TIME.

FOR FRIDAY AND FRIDAY NIGHT...THE PROBABILITY FOR WIDESPREAD
HAZARDOUS WEATHER IS LOW. HOWEVER...SNOW DEVELOPING OVER THE
NORTHEAST HIGHLANDS AND NORTHEAST PLAINS NORTH OF INTERSTATE 40
MAY IMPEDE TRAVEL.

FOR SATURDAY AND SUNDAY...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT MEASURED WIND SPEEDS
OR OBSERVED WIND DAMAGE THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE
WEB SITE OR BY CALLING 1.888.386.7637.

CONTACT YOUR LOCAL LAW ENFORCEMENT AT 911 AND THE NATIONAL WEATHER
SERVICE AT 1.888.386.7637 TO REPORT WILDFIRE OUTBREAKS.

SHY

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 9, 9:40 PM MDTHigh Wind WatchABQ7 hr
Mar 9, 9:40 PM MDTWind AdvisoryABQ20 hr
Mar 10, 4:46 AM MDTRed Flag WarningABQHarding, San Miguel, Union14 hr

Nearby

High Wind Warnings in New Mexico, 2009Every high wind warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.